ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О тригонометрических интегралах, суммируемых методом Римана

Геворкян, Г. Г. (1993) О тригонометрических интегралах, суммируемых методом Римана. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (6). pp. 44-56. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Additional Information: On the trygonometric integrals summable by Riemann method.
    Uncontrolled Keywords: Gevorkyan G. G.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Oct 2012 12:33
    Last Modified: 30 Oct 2012 12:33
    URI: http://mathematics.asj-oa.am/id/eprint/747

    Actions (login required)

    View Item